# SDR FDEA202202040961

- Difficulty date: February 4, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO COMPT,STA1321 TO 1380 8RBL SEAT TRACK HAS CORROSION, CHECK TOP   AND BOTTOM SIDE.  REMOVED AND REPLACED  SEAT TRACK AT STA 1321 TO 1380 REF MD-11 SRM 51-31-01-0G, SR   10-53-002 DWG, SRM 51-41-01-0G AND SRM 53-00-52-2R.   MAJOR REPAIR.
